MENU

You are here

Publications

Export 1505 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
P
Piccoli B. Some control problems for the pendulum. Proceedings of the 34th IEEE Conference on Decision and Control 4 (1995) 3313-3318 [Internet]. 1995 . Available from: http://hdl.handle.net/1963/982
Piazzalunga N, Uranga AM. M-theory interpretation of the real topological string. Journal of High Energy Physics [Internet]. 2014 ;2014:54. Available from: https://doi.org/10.1007/JHEP08(2014)054
Piacitelli G. Twisted Covariance vs Weyl Quantisation.; 2009. Available from: http://hdl.handle.net/1963/3451
Piacitelli G, Dabrowski L. Canonical k-Minkowski Spacetime.; 2010. Available from: http://hdl.handle.net/1963/3863
Piacitelli G. Twisted Covariance as a Non Invariant Restriction of the Fully Covariant DFR Model. Comm. Math. Phys. 295 (2010) 701-729 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3605
Piacitelli G. Quantum Spacetime: a Disambiguation.; 2010. Available from: http://hdl.handle.net/1963/3864
Piacitelli G. Aspects of Quantum Field Theory on Quantum Spacetime. PoS CNCFG2010:027,2010 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4171
Perroni F. Chen-Ruan cohomology of ADE singularities. International Journal of Mathematics. Volume 18, Issue 9, October 2007, Pages 1009-1059 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/6502
Perroni F, Zhang D. Pseudo-automorphisms of positive entropy on the blowups of products of projective spaces. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34714
Perroni F. Orbifold Cohomology of ADE-singularities. [Internet]. 2005 . Available from: http://hdl.handle.net/1963/5298
Paoli E. Volume variation and heat kernel for affine control problems. 2015 .
Paoli E. Small Time Asymptotics on the Diagonal for Hörmander's Type Hypoelliptic Operators. Journal of Dynamical and Control Systems [Internet]. 2017 ;23:111–143. Available from: https://doi.org/10.1007/s10883-016-9321-z
Panati G, Spohn H, Teufel S. Space-adiabatic perturbation theory. Adv. Theor. Math. Phys. 7 (2003) 145-204 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3041
Panati G, Spohn H, Teufel S. Effective dynamics for Bloch electrons: Peierls substitution and beyond. [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3040
Panati G, Spohn H, Teufel S. Space-adiabatic perturbation theory in quantum dynamics. Physical review letters. 2002 Jun; 88(25 Pt 1):250405 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/5985
Panati G. Space-adiabatic Decoupling in Quantum Dynamics. [Internet]. 2002 . Available from: http://hdl.handle.net/1963/6360
Pacciarini P, Rozza G. Stabilized reduced basis method for parametrized advection-diffusion PDEs. Computer Methods in Applied Mechanics and Engineering. 2014 ;274:1–18.
Pacciarini P, Rozza G. Reduced basis approximation of parametrized advection-diffusion PDEs with high Péclet number. Lecture Notes in Computational Science and Engineering. 2015 ;103:419–426.
Pacciarini P, Rozza G. Stabilized reduced basis method for parametrized scalar advection-diffusion problems at higher Péclet number: Roles of the boundary layers and inner fronts. In: 11th World Congress on Computational Mechanics, WCCM 2014, 5th European Conference on Computational Mechanics, ECCM 2014 and 6th European Conference on Computational Fluid Dynamics, ECFD 2014. 11th World Congress on Computational Mechanics, WCCM 2014, 5th European Conference on Computational Mechanics, ECCM 2014 and 6th European Conference on Computational Fluid Dynamics, ECFD 2014. ; 2014. pp. 5614–5624. Available from: https://infoscience.epfl.ch/record/203327/files/ECCOMAS_PP_GR.pdf
O
Olgiati A. Remarks on the Derivation of Gross-Pitaevskii Equation with Magnetic Laplacian. In: Michelangeli A, Dell'Antonio G Advances in Quantum Mechanics: Contemporary Trends and Open Problems. Advances in Quantum Mechanics: Contemporary Trends and Open Problems. Cham: Springer International Publishing; 2017. pp. 257–266. Available from: https://doi.org/10.1007/978-3-319-58904-6_15
Olgiati A. Effective Non-linear Dynamics of Binary Condensates and Open Problems. In: Michelangeli A, Dell'Antonio G Advances in Quantum Mechanics: Contemporary Trends and Open Problems. Advances in Quantum Mechanics: Contemporary Trends and Open Problems. Cham: Springer International Publishing; 2017. pp. 239–256. Available from: https://doi.org/10.1007/978-3-319-58904-6_14

Pages

Sign in